Again, thank you everyone for your input. I am still "draggin my heels" as someone (another doctor) said to me at work. I don't have a problem getting the bloodwork done as I work four days a week at a hospital so it won't be an inconvenience at all. I think I am just worried about
having horrible side effects right in the middle of a busy summer and that is stupid. What's more important? My health or having fun? Staying out of the sun will be impossible though (UV sensitivity on aza) as my whole summer is spent outdoors either on the boat or the beach, camping, hiking........ (Ya, I know, poor me
And I guess I just want to stay on the safest drugs possible for the longest time possible. I am noticing that lately I am always having to go to the bathroom, have lots of gas and mucous, and odd stomach pains. Is it the early stages of a flare? Don't know. I kind of think that even if there is no blood, I am always in a very mild flare........I just have so many questions!
I guess I just want someone to tell me exactly what to do. Do I take the drug now, giving it time to work, and head off a major flare and in doing that avoid prednisone for the third time? Or do I wait until I start really having a major flare, go on both prednisone and azathioprine? Oh, if it were that simple *sigh*
Tired of UC impacting my life though. I try not to think about it for the most part, but when you always feel like you have to go to the bathroom, it's hard not to. I did so well for so long and I am disappointed that it seems to be getting worse and more frequent instead of better and less frequent........
You don't know how strong you really are until being strong is your only option.
My best friends are stain resistant..... I can spill anything on them.
Diagnosed with Ulcerative Proctitis December 2005
Diagnosed with Left sided Colitis January 2009